# SDR SWAA2015061540659

- Difficulty date: June 13, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 75,888 hours, 63,806 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE OVERTEMPED AFTER TAKEOFF, 957 DEGREES FOR 30 SECONDS.   R & R THE NR 1 ENGINE IAW MT.
